MathSciNet Relay Station
MathSciNet bibliographic data
MR866648 (87m:20050) 20D08 (20E28)
Tchakerian, Kerope B. The maximal subgroups of the Tits simple group. Pliska Stud. Math. Bulgar. 8 (1986), 85–93.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement